# SDR SIMA20210531002

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 48,324 hours, 44,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER OVER WING EMERGENCY LIGHT INOP-C/A-RAR RH UPPER OVER WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10. OPC GOOD.
